# SDR CALA2009052100268

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 34,648 hours, 12,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: GD03754
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT OUT AT STA 663, WL 274.  SECURED GROUND WIRE AT STA 664, WL 234 PER WDM.
